Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in abdomen, vomiting sensation. Endoscopy report normal. Prescribed happy-it. Tablet to be taken before or after food?

I am from India. Two days back I had pain in upper abdomen . (A week back I got endoscopy done and the report was normal - i.e. no ulcer , no problem.) Also I had vomitting sensation and could eat very little. Hence I went to the doctor. Doctor prescribed me HAPPY-IT. I took the tablet in the evening before food. Pain came down a little but during night the pain was severe and around 1 a.m. I had vomitted all the items that I ate during the day. Yesterday I could eat a little. (I am a migraine sufferer and take rizatriptan ). Today I found my stool to be black. Kindly advise me the caution that I should take. Should I take the HAPPT - it TABLET before food or after food. Thanks. Raghavan
Asked On : Wed, 14 Mar 2012
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
abdominal pain and passing black tarry stool are the symptoms of gastrointestinal bleeding. and common causes of bleeding are acid peptic diseases, gastric ulcers, gastric erosions and bleeding from lower GI tarct. since you have undergone upeer GI ENDOSCOPY (which is normal), its better to under go colonoscopy to rule out lower GI bledding. my advice is to consult gastroenterologist for further management.
get well soon.
Answered: Thu, 28 Jun 2012
I find this answer helpful
Psychiatrist Dr. Aravinda Jawali's  Response

You have Gastritis and Rabeprozole you have taken has not worked. Black stools you have had could be a bleed from intestine as you have -melena+. for which you have to sort out with colonoscopy. make an appointment with your doctor/Gastroenterologist to rule out other causes for the problem.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor